voice search
Paracetamol Tablets - 650 Mg, Pack Of 50 Tablets In Blister Pack , Effective Pain And Fever Relief For Headaches, Toothaches, Flu And Colds
Share

Paracetamol Tablets - 650 Mg, Pack Of 50 Tablets In Blister Pack , Effective Pain And Fever Relief For Headaches, Toothaches, Flu And Colds

Price: 500 INR / Box

Get Latest Price

Minimum Order Quantity :

5000 Box

In Stock

In Stock

Product Specifications

Dosage650 mg
Packaging10x5x10 Tablets
Tablet ShapeElliptical
ColorBlue
MaterialParacetamol
ManufacturerIGNIVA
FeaturesPain relief, Fever reducer, Headache relief, Effective, Simple
Appearancewhite
Featurepain relief
Compositionparacetamol
Precautionsnot for kidney patients
Weight250 Grams (g)
Lead Time1 hour
Product TypeMedicine Raw Materials
IngredientsSolution Compound
Physical FormTablets
Recommended ForTooth
Dosage GuidelinesWith Warm Water
Quantity1 Boxes
Storage Instructionsdry place
Payment TermsCash on Delivery (COD), Telegraphic Transfer (T/T), Cash in Advance (CID)
Supply Ability500000 Per Week
Delivery Time1 Week
Sample AvailableYes
Sample PolicyWithin a certain price range free samples are available
Packaging Detailscarton box
Main Domestic MarketAll India

Product Overview

Key Features

Paracetamol tablets ip 650 mg pack of 10 x 5 x10 tablets is a useful medicine. It is used as a painkiller, fever and headache reliever and helps to deal with aches and pains, headaches and toothaches. This pack of 10 paracetamol tablets are a simple, effective way to get relief from aches and pains. They're suitable for anyone with a mild headache, backache and general aches and pains. Paracetamol tablets ip 650 mg are used for the relief of pain and fever associated with colds, flu, headaches, migraine and toothache. Paracetamol has been used to relieve mild to moderate pain and fever. This medicine is also used to reduce a high temperature (fever), in combination with ibuprofen. Paracetamol works by lowering the temperature in the brain, relieving a headache caused by a build-up of fluid.

Company Details

RAJ ENTERPRISES, Registered in 2018 at Patna in Bihar, is a leading Distributor,Supplier of Pain Relief Drugs & Medicines in India. RAJ ENTERPRISES is one of Trade India's verified and trusted sellers of listed products. With extensive experience in supplying and trading Paracetamol Tablets Ip 650 Mg Pack Of 10 X 5 X10 Tablets , RAJ ENTERPRISES has made a reputed name for itself in the market with high-quality Combiflam Headache Specialist Tablets Pack Of 10 X 10 Strip , Paracetamol Tablets Ip 650 Mg Pack Of 10 Strip , Paracetamol Tablets Ip 650 Mg Pack Of 10 X 5 X10 Tablets , etc.
Focusing on a customer-centric approach, RAJ ENTERPRISES has a pan-India presence and caters to a huge consumer base throughout the country. Buy Pain Relief Drugs & Medicines in bulk from RAJ ENTERPRISES at Trade India quality-assured products.

Business Type

Distributor, Supplier

Working Days

Monday To Sunday

Related Products

Explore Related Categories

More Product From This seller

Seller Details

5 RatingRating

Patna, Bihar

Proprietor

Mr. Amarjeet Verma

Address

Flat No 303, Park Avenue Apartment, Block-B, Bhagwat Nagar, Patna, Bihar, 800026, India

paracetamol tablets in Patna

Report incorrect details

Compare With Similar Products

Buyer Feedback

5

5

Price Or Price Range

500 INR

170 INR

350 INR

Minimum Order Quantity

5000 Box/Boxes

40 Pack/Packs

100 Box/Boxes

Product Type

Lead Time

1 hour

The time to peak plasma concentration of paracetamol is 0.5 to 2 hours

Color

white

WHITE

White

Appearance

white

Relieves symptoms of muscle pain, arthritis pain, dysmenorrhea (painful periods or menstrual cramps), dental pain and reduces fever.

Tablet

Packaging

Composition

paracetamol

Ibuprofen (400 mg) and Paracetamol (325 mg)

Storage Instructions

dry place

Dry and Cool Place

Room temperature

Dosage Guidelines

Precautions

not for kidney patients

You are allergic to Paracetamol or any of the other ingredients of this medication. You have liver disease or regularly drink large quantities of alcohol. You have kidney disease.

Feature

pain relief

Paracetamol has analgesic and antipyretic actions similar to those of aspirin and hence is a suitable alternative for patients sensitive to aspirin.

Analgesic and antipyretic actions

Ingredients

Recommended For

Physical Form

Supply Ability

500000 Per Week

60 Per Day

1000 Per Month

Sample Available

Yes

Yes

Main Domestic Market

All India

Uttar Pradesh

All India

Sample Policy

Within a certain price range free samples are available

Contact us for information regarding our sample policy

Packaging Details

carton box

AVAILABLE IN PACKS

Packed In Boxes

Delivery Time

1 Week

2 Days

3 Days

Payment Terms

Cash in Advance (CID)

Telegraphic Transfer (T/T)

Cash Against Delivery (CAD)

Age Group

Treatments & Functions

Main Export Market(s)

Asia

South America